# SDR ASAA2016031015876

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,484 hours, 10,267 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 3250150010
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE WITH SHORT TIME FAULT 78-11541, EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE.  ACFT GROUNDED.  REPLACED MW0303 HARNESS, ALL OPS NORMAL, REF AMM 71-51-03, 71-00-00. GROUND VERIFICATION SATISFACTORY.
